MAUDE Adverse Event Report: KATENA PRODUCTS, INC. OPHTHALMIC FORCEPS; KT5-5081

KATENA PRODUCTS, INC. OPHTHALMIC FORCEPS; KT5-5081
Model Number KT5-5081
Medical Device Problem Code Flaked (1246)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported on (b)(6) 2026 that during use the coating of the forceps came off and went into the patient's eye.The coating was removed intra-op successfully and there were no injuries or post-operative complications reported.
 
Additional Manufacturer Narrative
Sterile samples from the reported lot, including the actual devices, were not returned for visual review or analysis.Without the actual reported devices, photos of the devices, or detailed information on the method used to remove the device from the packaging, preoperative preparation of the device, or the surgeon¿s technique, a definitive root cause cannot be determined at this time.

Brand Name
OPHTHALMIC FORCEPS
Common Device Name
KT5-5081
Manufacturer (Section D)
KATENA PRODUCTS, INC.
6 campus dr
suite 310
parsippany NJ 07054
Manufacturer (Section G)
KATENA PRODUCTS, INC.
6 campus drive
suite 310
parsippany NJ 07054
Manufacturer Contact
virnalisa cobacha
2755 canyon boulevard
1st floor
boulder, CO 80302
MDR Report Key24837572
Report Number3010692967-2026-00011
Device Sequence Number9221791
Product Code HNR
UDI-Device Identifier00841668111307
UDI-Public00841668111307
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKT5-5081
Device Lot NumberL2405J000056344
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/09/2026
Supplement Report FDA Received Date06/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown